Tightness is preserved by Legendrian surgery

Wand, A. (2015) Tightness is preserved by Legendrian surgery. Annals of Mathematics, 182(2), pp. 723-738. (doi:10.4007/annals.2015.182.2.8)

Full text not currently available from Enlighten.

Abstract

This paper describes a characterization of tightness of closed contact 3-manifolds in terms of supporting open book decompositions. The main result is that tightness of a closed contact 3-manifold is preserved under Legendrian surgery.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Wand, Dr Andy
Authors: Wand, A.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Annals of Mathematics
Publisher:Mathematical Sciences Publishers
ISSN:0003-486X
ISSN (Online):1939-8980

University Staff: Request a correction | Enlighten Editors: Update this record